| Model Number |
37602 |
| Medical Device Problem Codes |
Unintended Collision (1429); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fall (1848); Head Injury (1879); Unspecified Tissue Injury (4559); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient had a buzzing in their head that was intermittent and the patient felt weak and needed to be supported physically, and felt pressure.The patient rep said that the buzzing happened intermittently and they thought it might be because of an infection.The patient was put on antibiotics for a uti and their blood pressure was a little lower now.The healthcare provider told the patient that the symptoms were indicative of fainting and when the body sometimes wants to faint.Patient was told to drink more and eat more salt and salty things which they tried to do but it didn't seem to be stopping the buzzing.Patient said they were able to connect to the implant and both external devices were on full strength.Patient wanted to know if there was a flaw in the device that could cause this type of symptom.The issue was not resolved through troubleshooting.The patient was redirected to their healthcare provider to further address the issue.Patient mentioned that they had two ct scans already because they had a fall.Caller stated the patient wanted to go to the er.Additional information was received from patient clarifying that patient fell 2 d ays before they got a replacement implantable neurostimulator (ins), because one of their ins become really low suddenly.Caller stated that the patient fell and hit his head and dislocated their finger.Caller also stated that they went to the hospital and the ct scan of their head is okay.Patient rep also added that sometimes the patient look a little vacant, and thinks that the patient maybe having seizures.
Additional Manufacturer Narrative
Continuation of d10: product id 37602 lot# serial# (b)(6) implanted: (b)(6) 2025: product type implantable neurostim ulator product id 37602 lot# serial# (b)(6) implanted: (b)(6) 2025 explanted: product type implantable neurostimulator product id 37602 lot# serial# (b)(6) implanted: (b)(6) 2023 explanted: (b)(6) 2025 product type implantable neurostimulator medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received from the patient.They reported that the patient was diagnosed with right side cervical occipital neuralgia.Some of the nerves are inflamed and causing pain on the right side.They want to send the patient to physical therapy but the patient is worried about the leads.Reviewed compatibility and obtaining from massaging over the leads.Agent asked if the diagnosis was related to the device or therapy.The patient rep said it is probably related to the fall they had recently.One stimulator became low.Two days before surgery they fell on head and head was bent to the right.It has been persistent.They hold their head to the right, it is painful, and they have headaches.
Additional Manufacturer Narrative
Continuation of d10: product id: 37602, serial# (b)(6), implanted: (b)(6) 2025, product type: implantable neurostimulator.Product id: 37602, serial# (b)(6), implanted: (b)(6) 2025, product type: implantable neurostimulator.Product id: 37602, serial# (b)(6), implanted: (b)(6) 2023, explanted: (b)(6) 2025, product type: implantable neurostimulator.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Continuation of d10: product id 37602 serial# (b)(6) implanted: (b)(6) 2025 product type implantable neurostim ulator product id 37602 serial# (b)(6) implanted: (b)(6) 2025 product type implantable neurostimulator product id 37602 serial# (b)(6) implanted: (b)(6) 2023 explanted: (b)(6) 2025 product type implantable neurostimulator.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H11: review of this mdr and/or additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event does not meet the reporting requirements stipulated in 21 cfr 803.Note that the h.6.Codes have been updated to reflect the new information.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information received from hcp indicating that device, therapy, and procedure was not causal or contributory to the buzzing in the head, spasms, vacant look, weakness, or pressure in the head.Patient has had several falls in the months following device replacement.Ct scan showed no change from previous.Seizure was not confirmed.Cause of falling attributed to orthostatic hypotension.No therapy or device involved interventions were taken in respect to the previously listed issues.They are trying to work on managing high blood pressure.Device is on with therapy operating.